Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 77, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Sep 8, 2023, 5:01 PM EDT for Franklin County, Hampden County, Hampshire County, Massachusetts. It was in force for 59 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 8, 2023, 5:01 PM EDT (21:01 UTC)
- Expired
- Sep 8, 2023, 6:00 PM EDT
- In force
- 59 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Franklin County, MA, Hampden County, MA, Hampshire County, MA
The radar
The Albany radar (KENX), 122 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 8, 5:30 PM EDT | TSTM WND DMG | Hatfield, MA | Wires down on Elm Street. Relayed by amateur radio. |
| Sep 8, 5:30 PM EDT | TSTM WND DMG | Hatfield, MA | Wires down on Elm Street. Relayed by amateur radio. |
| Sep 8, 5:30 PM EDT | TSTM WND DMG | Northampton, MA | Wires down on Jackson Street. Relayed by amateur radio. |
| Sep 8, 5:30 PM EDT | TSTM WND DMG | Northampton, MA | Wires down on Jackson Street. Relayed by amateur radio. |
| Sep 8, 5:36 PM EDT | HAIL 0.75 | 2 E Northampton, MA | Report from mPING: Dime (0.75 in.). |
| Sep 8, 6:00 PM EDT | TSTM WND DMG | Sunderland, MA | Tree down on North Silver Lane. Relayed by Amateur Radio. |
| Sep 8, 6:10 PM EDT | TSTM WND DMG | Northampton, MA | Tree down on a car on Sylvester Road. Person was trapped, but not injured. Relayed by amateur radio. |
| Sep 8, 6:10 PM EDT | TSTM WND DMG | Northampton, MA | Tree down on a car on Sylvester Road. Person was trapped, but not injured. Relayed by amateur radio. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 8, 3:34 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2469 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.0
The text
As transmitted.
845
WUUS51 KBOX 082101
SVRBOX
MAC011-013-015-082200-
/O.NEW.KBOX.SV.W.0077.230908T2101Z-230908T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Boston/Norton MA
501 PM EDT Fri Sep 8 2023
The National Weather Service in Boston/Norton has issued a
* Severe Thunderstorm Warning for...
Central Hampshire County in western Massachusetts...
Central Franklin County in western Massachusetts...
North central Hampden County in western Massachusetts...
* Until 600 PM EDT.
* At 501 PM EDT, a severe thunderstorm was located over Northampton,
moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Holyoke, Amherst, Northampton, Deerfield, South Hadley,
Easthampton, Montague, Southampton, Hadley, Sunderland, Hatfield,
Williamsburg, Leverett, Shutesbury, Westhampton, Whately, Pelham,
and New Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4222 7269 4228 7278 4257 7258 4244 7232
TIME...MOT...LOC 2101Z 219DEG 16KT 4230 7268
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KP1 follow-up statement
679
WWUS51 KBOX 082133
SVSBOX
Severe Weather Statement
National Weather Service Boston/Norton MA
533 PM EDT Fri Sep 8 2023
MAC011-013-015-082200-
/O.CON.KBOX.SV.W.0077.000000T0000Z-230908T2200Z/
Hampshire MA-Franklin MA-Hampden MA-
533 PM EDT Fri Sep 8 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CENTRAL HAMPSHIRE...CENTRAL FRANKLIN AND NORTH CENTRAL HAMPDEN
COUNTIES...
At 533 PM EDT, a severe thunderstorm was located over Northampton,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Holyoke, Amherst, Northampton, Deerfield, South Hadley, Easthampton,
Montague, Hadley, Sunderland, Hatfield, Williamsburg, Leverett,
Shutesbury, Westhampton, Whately, Pelham, and New Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4225 7264 4231 7276 4257 7258 4244 7232
TIME...MOT...LOC 2133Z 217DEG 25KT 4234 7264
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 3:46 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Sep 8, 3:46 PM EDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
346 PM EDT Fri Sep 8 2023
.SYNOPSIS...
Scattered severe thunderstorms will continue across interior
southern New England this afternoon and evening. Not as hot this
weekend into Monday, but it still will be humid with showers
and thunderstorms at times that may result in locally heavy
rainfall. Somewhat drier and less humid conditions may arrive
around Tuesday, but will be short lived as the risk for showers
and thunderstorms increase by the middle to latter part of next
week. Lastly...Hurricane Lee will spread high surf and dangerous
rip currents to our beaches next week especially by late in the
week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Convection is ongoing and within an extremely favorable
environment. In the area of eastern CT/northern RI/central MA
surface based CAPE is up to 4500 J/kg! This is thanks largely to the
warm, moist airmass. We're looking at temperatures in the mid 80s
and dewpoints in the mid 70s! These storm have a history of
producing 1 inch hail and wind damage. These storms (given low level
lapse rates of 7.5C/km) have exploded from nothing to towering cells
in a very short time. We'll continue to see more of the same, mainly
north and west of the I-95 corridor where the instability is in
closer proximity to the forcing from the approaching trough.
However, can't rule out a few storms making it into eastern MA; with
dewpoints of 74 and 75 at Boston and Marshfield respectively and
steep low level lapse rates if something can make it through the
900mb capping inversion it could take off; low probability but not
zero. Overnight the storms will taper off, but lingering instability
thanks to the heat/humidity (more on that below) may be able to
sustain a few storms overnight. Patchy fog and low clouds return.
Today is the last day we'll deal with heat and humidity that rises
to the level of needing a Heat Advisory, but don't be fooled into
thinking that much cooler and drier air will be arriving. No real
cold front makes it to us and southerly flow continues to offer up
dewpoints in the upper 60s/low 70s. On a related note, low
temperatures will be quite mild once again, in the low 70s.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
As mentioned above we won't have a dry post frontal airmass to enjoy
on Saturday as the airmass remains largely unchanged. High
temperatures in the mid to upper 80s and dewpoints in the mid 70s
will make for another very muggy day. We'll start off the day with
lots of very low clouds around trapped beneath a 900mb inversion.
This inversion slowly gets mixed out everywhere except the immediate
south coast of RI, Cape Cod, and the islands; these locations could
remain socked much of the day while areas further north/inland will
see a mix of clouds and sun. We'll see instability building once
again, but not as much as today, in the 1000-2500 J/kg range. Bulk
shear will also be less than today and quite unfavorable for
sustained updrafts (10-15kts). Also, the 500 mb jet overhead today
will have moved off to the north. All this, together with the mid
level trough to our west moving extremely slowly will limit our
severe potential tomorrow. SPC currently has SNE under general
thunder with a Marginal Risk (level 1 of 5) just barely clipping our
northwest zones. One concern with these storms may be for localized
flooding, for which WPC has western MA/CT in a marginal risk of
excessive rainfall. While this is a risk given PWATs>1.5", given the
rather dry antecedent conditions unless one area gets a lot of rain
in a storm today and then again tomorrow, flooding is a low
probability. Saturday night will feature more of the same: warm
(upper 60s/low 70s) and muggy. It will be another night with low
clouds and patchy fog thanks to the moist southerly flow.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
Key Points...
* Still humid with showers & thunderstorms at times Sun & Mon with
locally heavy rainfall possible too
* Somewhat lower humidity with seasonable temps Tue but with more
showers arriving by mid to late next week
* Hurricane Lee will begin to spread high surf & dangerous rip
currents to our beaches next week...especially late in the week
Details...
Sunday and Monday...
Shortwave trough to our west will continue result in southwest flow
aloft and persistent humidity. Dewpoints of 70+ and Pwats 1.5+
inches coupled with pieces of shortwave energy lifting into southern
New England will result in unsettled weather too with showers and
thunderstorms at times which may result in locally heavy rainfall.
Specific timing remains challenging...but activity is likely to be
most numerous during the afternoon and evenings when diurnal heating
is maximized. The CSU machine learning guidance does indicate some
low probs for excessive rainfall/flooding. This will have to be
watched given 70+ dewpoints and Pwats of 1.5+ inches. Whether that
risk is realized will depend upon if activity can train along the
approaching pre-frontal trough and/or cold front.
Clouds and precipitation at times will probably hold high temps in
the upper 70s to the middle 80s both days with Sunday favored to be
on the warmer side of those numbers.
Tuesday...
The initial shortwave trough probably will have moved east of our
region by Tuesday. This should result in somewhat lower humidity and
seasonable temps. Some of the guidance indicates a weak wave or two
of low pressure may be riding along a frontal boundary to our south
on Tue. This may generate onshore flow and keep highs in the 70s for
Tue We may even have a few showers or a bit of drizzle for a
time...but should be considerably less rainfall than Sun and Mon.
Wednesday through Friday...
Another potent shortwave trough dropping southeast towards the Great
Lakes will continue the relatively active weather pattern. More
showers and a few t-storms will be possible by the mid to late next
week.
Lastly...it is way too soon to know what level of impacts, if any,
Hurricane Lee will have across the U.S. east coast.
Regardless...high surf and dangerous rip currents will likely impact
our beaches next week especially during the latter half of the week.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
Forecast Confidence Levels:
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
18Z TAF Update...
This afternoon...Moderate Confidence.
VFR/MVFR outside of scattered strong t-storms generally
northwest of a HFD-ORH-LWM line through 03Z. Winds will be from
the SSW around 10 knots outside of any convection.
Tonight...High Confidence.
Scattered strong convection across the interior dissipates this
evening. Otherwise...Widespread IFR/LIFR ceilings return
overnight. Light southwest winds prevail.
Saturday...High Confidence
IFR ceilings early gradually improve to VFR by late
morning/early afternoon. Light southwest winds. Scattered
SHRA/TSRA.
Saturday night...High confidence.
IFR ceilings once again. Light SSW winds.
KBOS TAF...High confidence in TAF.
KBDL TAF...High confidence in TAF.
Outlook /Sunday through Wednesday/...
Sunday: Mainly MVFR, with areas VFR possible. Chance SHRA,
chance TSRA.
Sunday Night: Mainly MVFR, with areas VFR possible. Chance
SHRA, slight chance TSRA.
Monday: Mainly MVFR, with areas VFR possible. SHRA likely,
chance TSRA.
Monday Night: MVFR/IFR conditions possible. Chance SHRA, slight
chance TSRA.
Tuesday: MVFR/IFR conditions possible. Slight chance SHRA.
Tuesday Night: Mainly MVFR, with local VFR possible. Chance
SHRA.
Wednesday: Breezy. Chance SHRA.
&&
.MARINE...
Forecaster Confidence Levels:
Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.
This afternoon through Saturday night...
A mid-level ridge to the east will continue to support quiet
conditions across the coastal waters through Saturday night.
Winds will be 5-10kts out of the SSW through Saturday,
decreasing Saturday night. Can't rule out a pop up shower or
thunderstorm over the coastal waters Saturday.
Outlook /Sunday through Wednesday/...
Sunday: Winds less than 25 kt. Slight chance of rain showers,
slight chance of thunderstorms.
Sunday Night: Winds less than 25 kt. Chance of rain showers,
slight chance of thunderstorms.
Monday: Winds less than 25 kt. Seas locally approaching 5 ft.
Chance of rain showers, slight chance of thunderstorms.
Monday Night: Winds less than 25 kt. Areas of seas approaching
5 ft. Slight chance of rain showers, slight chance of
thunderstorms.
Tuesday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Tuesday Night: Winds less than 25 kt. Areas of seas approaching
5 ft. Slight chance of rain showers.
Wednesday: Winds less than 25 kt. Seas up to 5 ft. Chance of
rain showers.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 8 PM EDT this evening for CTZ002>004.
MA...Heat Advisory until 8 PM EDT this evening for MAZ003>007-
010>019-026.
RI...Heat Advisory until 8 PM EDT this evening for RIZ001-002-004-
005.
MARINE...None.
&&
SYNOPSIS...BW
NEAR TERM...BW
SHORT TERM...BW
LONG TERM...BL
AVIATION...BL/BW
MARINE...BL/BWIn the hours before
Local storm report, Sep 8, 4:10 PM EDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
410 PM EDT Fri Sep 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM Tstm Wnd Dmg Bolton 42.43N 71.60W
09/08/2023 Worcester MA Fire Dept/Rescue
5-6 trees snapped in a stright line along
Route 117/Main St.
&&Local storm report, Sep 8, 4:18 PM EDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
418 PM EDT Fri Sep 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM Tstm Wnd Dmg 1 E Lowell 42.64N 71.30W
09/08/2023 Middlesex MA Public
In Lowell wires were down on Rodgers St.
0300 PM Tstm Wnd Dmg 1 WSW Lowell 42.63N 71.35W
09/08/2023 Middlesex MA Trained Spotter
In Lowell, there were wires down on
Monadnock Ave.
&&Special weather statement, Sep 8, 4:28 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
428 PM EDT Fri Sep 8 2023
MAZ002-003-082130-
Western Franklin MA-Eastern Franklin MA-
428 PM EDT Fri Sep 8 2023
...A strong thunderstorm will impact portions of north central
Franklin County through 530 PM EDT...
At 427 PM EDT, Doppler radar was tracking a strong thunderstorm over
Colrain, or near Greenfield, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph, pea size hail, and heavy rain in
excess of 1-2 inches.
SOURCE...Radar indicated.
IMPACT...Strong winds could cause minor damage such as downed
branches. Little to no impact from hail is expected.
Locations impacted include...
Bernardston, Shelburne, Colrain, and Leyden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
western Massachusetts.
&&
LAT...LON 4273 7251 4260 7269 4266 7278 4273 7271
TIME...MOT...LOC 2027Z 218DEG 30KT 4267 7269
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KPLocal storm report, Sep 8, 4:39 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
439 PM EDT Fri Sep 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM Tstm Wnd Dmg Bernardston 42.67N 72.55W
09/08/2023 Franklin MA Law Enforcement
Tree and power lines down on Brattleboro
Road. Relayed by amateur radio.
&&Local storm report, Sep 8, 4:41 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
441 PM EDT Fri Sep 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM Tstm Wnd Dmg Chelmsford 42.60N 71.37W
09/08/2023 Middlesex MA Public
Numerous trees down and snapped. Straight
line SW to NE after the heavy rainfall.
&&Special weather statement, Sep 8, 4:50 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
450 PM EDT Fri Sep 8 2023
MAZ003-008-010-011-082145-
Western Hampshire MA-Eastern Hampden MA-Eastern Franklin MA-
Eastern Hampshire MA-
450 PM EDT Fri Sep 8 2023
...A strong thunderstorm will impact portions of central Hampshire,
central Franklin and north central Hampden Counties through 545 PM
EDT...
At 450 PM EDT, Doppler radar was tracking a strong thunderstorm over
Southampton, or near Holyoke, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Strong winds could cause minor damage such as downed
branches. Minor damage to outdoor objects is possible.
Locations impacted include...
Holyoke, Amherst, Northampton, Deerfield, South Hadley, Easthampton,
Montague, Southampton, Hadley, Sunderland, Hatfield, Williamsburg,
Leverett, Shutesbury, Westhampton, Whately, Pelham, and New Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. For your
safety, go indoors or to your vehicle.
This storm may intensify and become severe. Stay tuned to your local
media for updates and possible warnings.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
western Massachusetts.
&&
LAT...LON 4219 7271 4224 7280 4257 7258 4244 7231
TIME...MOT...LOC 2050Z 214DEG 20KT 4226 7272
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
KPThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 9:03 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampden, Hampshire, Worcester | 57 min |
| Sep 8, 1:27 PM EDT | Severe Thunderstorm Warning | BOX | Hampden, Worcester | 63 min |
| Sep 8, 2:05 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Worcester | 25 min |
| Sep 8, 2:15 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex, Norfolk, Worcester | 60 min |
| Sep 8, 2:25 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex, Worcester | 50 min |
| Sep 8, 2:34 PM EDT | Special Marine Warning | BOX | 56 min | |
| Sep 8, 2:52 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex, Norfolk, Plymouth, Suffolk | 53 min |
| Sep 8, 2:54 PM EDT | Special Marine Warning | BOX | 49 min | |
| Sep 8, 3:10 PM EDT | Special Weather Statement | BOX | Franklin | 65 min |
| Sep 8, 3:22 PM EDT | Severe Thunderstorm Warning | BOX | Franklin | 53 min |
| Sep 8, 3:23 PM EDT | Special Marine Warning | BOX | 37 min | |
| Sep 8, 4:28 PM EDT | Special Weather Statement | BOX | Franklin | 62 min |
| Sep 8, 4:50 PM EDT | Special Weather Statement | BOX | Hampshire | 55 min |
| Sep 8, 4:55 PM EDT | Severe Thunderstorm Warning | BOX | Franklin | 65 min |
| Sep 8, 5:16 PM EDT | Special Weather Statement | BOX | Hampshire | 59 min |
| Sep 8, 5:19 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampshire | 56 min |
| Sep 8, 5:31 PM EDT | Severe Thunderstorm Warning | BOX | Hampden, Hampshire | 44 min |
| Sep 8, 5:35 PM EDT | Flash Flood Warning | BOX | Franklin | 3 hr |
| Sep 8, 5:43 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampshire, Worcester | 62 min |
| Sep 8, 5:58 PM EDT | Severe Thunderstorm Warning | BOX | Hampden, Worcester | 47 min |
| Sep 8, 6:06 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampden, Hampshire | 39 min |
| Sep 8, 6:18 PM EDT | Flash Flood Warning | BOX | Franklin, Hampshire | 3 hr |
| Sep 8, 6:35 PM EDT | Special Weather Statement | BOX | Worcester | 55 min |
| Sep 8, 6:38 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampshire, Middlesex, Worcester | 67 min |
| Sep 8, 6:56 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Worcester | 49 min |
| Sep 8, 7:10 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Worcester | 50 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.